It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-26-2006, 09:18 PM   #1
Veteran
(female)
 
Join Date: Apr 2006
Location: Victorville, Ca USA
Posts: 356
MOMOFBOYZ HB User
Calling Sudufu, Midwest or anyone to help!!

Hi guys! I haven't written for awhile b/c I have been so sick. And actually have accepted that there is more wrong with me like the fibro or possibly ms. I have an appt with neurologist next week. Last night I was brainstorming on everything and realised that since the slight increase in levoxythrine I have gone from bad toworse. I am now using a cane to even go to the bathroom. Everything hurts. I had just accepted fibro.
To recap the endo upped from from 50 mcg's to splitting a 125 mcg tab. I was unhappy with the slight increase. B/c still has some symptoms with tingling and muscle twitches ect. But now it is all soooooo much worse. This morning I halved the half and didn't even need the cane all day. I have no idea if it's realted ar a miracle since I prayed so hard last night for God to make me better.
Can too much t4 or not enough t3 cause....increased achiness, muscles twitching, numbness, can't sleep on most light sleep aides, heart palp. feels like heart attack a lot of the time, chest sqeezing???????????
I was very sick before I had any t4. So I think some helped but I think maybe 64 mcg's is too much for me. Last tsh was .84. Have no idea what it is now.
Please help. Vacation in 2 weeks and I am looking into motorized wheelchair.
I should add that tomorrow I am paying cash yet again and going to a patient recommended endo. But you all have so much knowledge and experience I wanted your input.
Thank you again
Deena

 
Sponsors Lightbulb
   
Old 07-27-2006, 02:51 AM   #2
Inactive
(female)
 
Join Date: Feb 2006
Location: Apple Valley, CA
Posts: 469
sudufu HB User
Re: Calling Sudufu, Midwest or anyone to help!!

Hey Deena ~ I've barely posted lately & have been wondering about you *hugs*. I'll only answer what has been true in my personal experience

Quote:
Can too much t4 or not enough t3 cause....increased achiness, muscles twitching, numbness, can't sleep on most light sleep aides, heart palp. feels like heart attack a lot of the time, chest sqeezing???????????
In my opinion, its more than coincidence that your symtoms worsened when the dose was increased. Thy meds seem to cause me joint discomfort, mainly in the knees. Is that what you're referring to? Or more of an all over achiness, like flu? Insomnia or getting only 3-4 hours of broken sleep, was one of my main complaints while taking Synthroid. And I believe that your heart palps & etc are a sign that either:
1) your getting too much med
and/or
2) Synthroid isn't a good "match" with your body.

Hope someone else chimes in with their thoughts & experience.
How are you coping with this unusual humidity???

When is your next visit with Otsuko??? (you'll never guess who is getting refferred to him now , , ,)
take GREAT care,
Sue

 
Old 07-27-2006, 10:40 AM   #3
Veteran
(female)
 
Join Date: Apr 2006
Location: Victorville, Ca USA
Posts: 356
MOMOFBOYZ HB User
Re: Calling Sudufu, Midwest or anyone to help!!

Thanks for your quick response, Sue! Otsuku let his Visa expire and is in Japan trying to straighten it out. He is very nice but refused any t3- or Armour. Doesn't believe in it. He did reluctantly increase the t4. So it isn't really his fault I am getting too much.
But I ham paying cash for Damiani today at 2. He was voted by patients as a top doc who rx Armour. Not to say I'll get any. But something has got togive.
I am talking about the all over I am dying pain. Like fibro. My knees do hurt but that is just th etip of the iceberg!!!
I hope since you haven't posted for awhile you have been ok. But sicne your going to Otsuku maybe not???? Let me know how it goes. Is he back from Japan???/
Hugs and prayers
Deena

 
Old 07-27-2006, 11:42 AM   #4
Inactive
(female)
 
Join Date: Feb 2006
Location: Apple Valley, CA
Posts: 469
sudufu HB User
Re: Calling Sudufu, Midwest or anyone to help!!

Delgado says that Otsuko will be back in Aug. As of yesterday, they are working on a referal for me to go see him, again. He's the Dr who wanted my enlarged lobe removed. (read: NOW dr is sending me to Endo) Due to your post, I'm already figuring out WHAT I'll do if Otsuko is stuck in T4 land ! (I'm *NOT* going back to taking just T4) I could try Dr Norman. Or suck it & pay cash for Damani . . .

Let us know how your Damani visit goes
Sue

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!